# SDR DU4R0507141

- Difficulty date: July 1, 2005
- Submitted: July 1, 2005
- Operation: General aviation
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N954UA
- Make and model: Boeing 737522
- Aircraft serial: 26739
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBOARD FORE FLAP LOWER SKIN SURFACE HAS NUMEROUS DENTS.
